Alert archive / Florida / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 20, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Feb 22, 2010, 5:14 AM CST for Bay County, Walton County, Washington County, Florida. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 22, 2010, 5:14 AM CST (11:14 UTC)
- Expired
- Feb 22, 2010, 6:00 AM CST
- In force
- 46 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Bay County, FL, Walton County, FL, Washington County, FL
The radar
The Eglin Afb radar (KEVX), 13 km from the middle of the area, began a volume at 11:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 22, 5:10 AM CST, 4 minutes earlier.
Area forecast discussion, Feb 22, 5:10 AM CST, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 610 AM EST MON FEB 22 2010 ...EXPECT AMPLE RAIN WITH THUNDERSTORMS INTO THIS EVENING... AT 6AM EST...WARM FRONT STILL JUST OFFSHORE LOCATED FROM ABOUT 50S OF APALACHICOLA TO AROUND 25 WSW OF PANAMA CITY WITH SEVERE STORM ALONG PANAMA CITY AREA BOUNDARY. PER SPC...DESPITE FACT THAT STORMS OUTRUNNING WARM FRONT AND MOVING INTO PROGRESSIVELY MORE STABLE SURFACE AIR...COASTAL AND NEAR COASTAL STABLE LAYER REMAINS RAZOR THIN. PFN MODIFIED RUC SOUNDING 200-300 J/KG ML CAPE...55KT EFFECTIVE SHEAR AND MLCINH INCREASING RAPIDLY. SEVERE TSTM ISSUED FOR BAY/WALTON COUNTY. UNTIL THIS ACTIVITY MOVES SUFFICIENTLY NEWD SO THAT STORMS BECOME ELEVATED...SEVERE STORMS WITH LARGE HAIL AND POSSIBLY DAMAGING WINDS ARE POSSIBLE AS THESE STORMS MOVE INLAND NEXT FEW HOURS. _____________________________________________________ .PREV DISCUSSION... .SYNOPSIS... RADAR CURRENTLY SHOWING AMPLE CONVECTION AHEAD OF COLD FRONT ENHANCED BY PASSING SHORTWAVE/VORTLOBE SHIFTING EWD ACROSS CENTRAL/SWRN AL...AND BACK TO SE MS ALONG LOW LEVEL JET WITH MORE WIDELY SCATTERED/ DISCRETE CONVECTION FARTHER S AND SW ACROSS EXTREME SERN LA AND ADJACENT WATERS. SEVERAL DISCRETE CONVECTIVE AREAS WELL AHEAD OF THIS APPROACHING LOCAL MARINE AREA. ALL THIS OCCURRING DESPITE DEW POINTS AOB 52 DEGREES WHICH IS BEING OFFSET BY STEEP M5 LEVEL LAPSE RATES. AT UPPER LEVELS... THE LARGE SCALE CONUS PATTERN IS HIGHLIGHTED BY POSITIVELY TILTED TROUGH FROM WRN GREAT LAKES SWWD TO NRN CA...ZONAL FLOW FROM SRN CA THRU TX...AND RIDGING ACROSS ERN THIRD OF CONUS. A NUMBER OF H5 SHORTWAVES RIDING EWD IN NRN AND SRN STREAM FLOW WITH LEAD SRN STREAM WAVE EXITING NE OF LOCAL AREA OVERNIGHT AND SECOND AND STRONGER ONE ACROSS TN VALLEY WITH VORTLOBE SWD TO GULF COAST APPROACHING CWA DURING THE DAY TODAY AND ENHANCE CONVECTION. DURING NEXT 24 HRS...WRN PORTION OF TROUGH WILL MOVE SEWD INTO SOUTHERN ROCKIES WHICH WILL PUSH ERN RIDGE FURTHER EWD INTO WRN ATLC. SHORTWAVE ASSOCD WITH WRN TROUGH WILL EJECT EWD ON TUES REACHING NW GULF COAST AND LWR MS VALLEY BY 12Z WED AND DEAMPLIFY AS IT PHASES WITH DEEPENING LONGWAVE TROUGH OVER ERN CONUS WITH NE GULF DEVELOPING MODERATELY STRONG CYCLONIC FLOW. ASSOCD H5 MID LEVEL LOW ROTATES OUT OF THE MIDWEST AND ACROSS THE OHIO VALLEY TO CNTRL APPALACHIANS BY LATE DAY. THIS SHIFTS FULL LATITUDE TROUGH TO ERN CONUS ON WED DRAGGING ANOTHER COLD FRONT ACROSS...WITH RIDGING BUILDING IN OVER THE PLAINS. AT LOWER LEVELS... ANALYSIS SHOWS A 104MB LOW NEAR PADUCAH KY AND A 1007 MB SURFACE LOW IN S/CNTRL MS WITH DIFFUSE WARM FRONT (IN STABLE MARINE LAYER) EXTENDING SWD FROM MS LOW THRU AND BECOMING MORE PRONOUNCED IN MORE MOIST/ UNSTABLE GULF OF MEX. COLD FRONT EXTENDED FROM KY LOW SWD THRU MS LOW AND THEN SWWD TO N TX COAST WITH WEAK PRE-FRONTAL TROUGH AHEAD OF FRONT IN ERN MS. SFC DEWPOINTS SOUTH OF THE WARM FRONT AROUND 60 F AND 00Z W/CNTRL GULF SOUNDINGS SHOWING WARM SECTOR SBCAPE AROUND 1600 J/KG...0-6KM SHEAR OF 50KT AND IMPRESSIVE MID-LEVEL LAPSE RATES. THIS SUPPORTING SUPERCELLS AND LARGE HAIL AND THESE CONDITIONS WERE TRANSLATING EWD OVERNIGHT...ALBEIT WEAKENING AS DYNAMICS BEGINNING TO MOVE NEWD. JUST N OF FRONT DEW POINTS ONLY IN THE LOW 50S AND STORMS N OF WARM FRONT SHOULD REMAIN ELEVATED BUT S OF FRONT...THEY ARE SURFACE BASED. PRIMARY SHORTWAVE/SURFACE LOW SHOULD REMAIN WELL NORTH OF THE REGION MOVING EWD ACROSS THE OH VALLEY DURING THE DAY. WARM FRONT WILL LIFT N INTO GA AND STALL WHILE COLD FRONT SWEEP EASTS AND ACROSS NE GULF REGION THRU THIS EVE BRING INCREASING SHOWERS AND EMBEDDED TSTMS FROM W-E. ANOTHER COLD FRONT EXTENDING FROM 1005MB LOW IN SW KY SWWD INTO TX WILL SHIFT EWD INTO INTO MS VALLEY LATE THIS MORNING. UNDER INFLUENCE OF UPSTREAM RIDGE BUILDING S/SE...FRONT WILL MAKE QUICK FORWARD PROGRESS ACROSS GULF TUES NIGHT INTO WED WITH A CHANCE OF SHOWERS AND ISOLD TSTMS. && .SHORT TERM (TODAY THROUGH WEDNESDAY). TODAY....EARLY ON...EXPECT LOW CLOUDS AND FOG ESPECIALLY ALONG AND AHEAD OF WARM FRONT AND JUST AHEAD OF COLD FRONT...NAMELY SE ALA/SRN GA. OTHERWISE...RADAR AND GUIDANCE SHOW THAT PRIMARY LINE OF SHOWERS AND TSTMS WILL BE ONGOING THIS MORNING ACROSS PORTIONS OF SE AL/SW GA/FL PANHANDLE AND THEN SPREAD EAST OF APALACHICOLA B4 AFTN AHEAD OF COLD FRONT. INCREASING WARM AIR ADVECTION AHEAD OF FRONT. HOWEVER...AS FRONT MOVES INTO PROGRESSIVELY MORE STABLE AIR...AS REFLECTED BY WEAKENING SURFACE CONVERGENCE ACROSS THE LOCAL AREA...ALONG WITH CLOUD COVER...A RAIN-COOLED AIRMASS AND LIMITED MOISTURE INLAND...THIS WILL LIKELY DECREASE CHANCE FOR SEVERE STORMS OVER LAND. EVEN ACROSS THE MARINE AREA...WHERE A MORE MOIST AIRMASS WAS BEING TRANSPORTED NORTHWARD AHEAD OF FRONT...60 DEGREE DEWPOINTS ARE STILL LOCATED ONLY OVER WATER AND THERE WILL LIKELY NOT BE TIME FOR ENOUGH DESTABILIZATION TO OCCUR TO SUPPORT MORE THAN AT BEST A ISOLD SEVERE STORMS AS WITH WARM FRONT...MANY WILL LIKELY REMAIN ELEVATED. THIS WELL REFLECTED IN RUC MODEL. WARM FRONT PROGGED TO BECOME STATIONARY THIS LATE MORNING AND EARLY AFTN JUST N OF FL BORDER AND THIS WILL SERVE AS FOCUS FOR HEAVIEST RAIN..I.E...N OF I-10 TO JUST N OF FL BORDER. HOWEVER...AREA RUC SOUNDINGS GRADUALLY INCREASE INSTABILITY WITH MUCAPE VALUES REACHING 1000 J/KG AS THE MOIST TONGUE/AXIS SHIFTS EWD ACROSS FL. SO BEST CHANCE OF SUCH STORMS WILL BE WHERE ANY SHEAR AND INSTABILITY OVERLAP...MAINLY IN THE COASTAL WATERS AND PERHAPS RIGHT ALONG THE COAST BETWEEN DESTIN AND APALACHICOLA... ESPECIALLY IF SFC DEWPOINTS CAN INCREASE INTO THE MID 60S LATE THIS MORNING INTO THIS AFTERNOON. ALL THIS REFLECTED IN LOCAL CONFIDENCE TOOL SHOWS 15 TO 20 PERCENT CHANCE OF SEVERE WX TODAY MAINLY PANHANDLE COAST AND PANHANDLE WATERS...BUT NO THREAT OF TORNADOES...WITH LARGE HAIL MAIN LAND THREAT. SOUNDING WET BULB THIS MORNING ALL UNDER 10K AND SEVERAL THOUSAND FEET BELOW FREEZING LEVEL. EVEN THOUGH POTENTIAL FOR DAMAGING WINDS SIGNIFICANTLY DECREASE WITH EWD MOVEMENT...AS REFLECTED IN WRF...H85 JET 50 KTS EXPECT GOOD MIXING DOWN FOR STRONG BUT LIKELY SUB-SEVERE GUSTS. CONVERSELY...THREAT FOR ANY STRONG TO SEVERE STORMS LESSENS CONSIDERABLY EAST OF APALACHICOLA AS SOUTHERLY FLOW OVER VERY COOL SHELF WATERS WILL HAVE A STABILIZING AFFECT ON THE BOUNDARY LAYER AIRMASS. WITH SPEED OF FRONT...TOTAL RAINFALL AMOUNTS APPEAR ON TRACK FOR ONLY UP TO ONE HALF AN INCH BUT WOULD EXPECT AROUND ONE INCH INVCNTY OF WARM FRONT WITH LOCALIZED FLOODING POSSIBLE. TONIGHT INTO EARLY TUES... LO-SCT LIGHT SHOWERS EASTERN MOST COUNTIES...MAINLY EVE. OTHERWISE STRONG MID LEVEL DRY SLOT WILL BRING AN END TO THE RAIN THIS EVENING FROM W-E. HOWEVER...LATEST MOS GUIDANCE MUCH SLOWER TO CLEAR OUT LOW CLOUDS IN WAKE OF FRONT...SO DRIZZLE OR SPRINKLES POSSIBLE REST OF NIGHT AND FURTHER WEST THAN ERN COUNTIES. WITH H85 TEMPS STILL UP AROUND 7-10 DEG C...NOT MUCH COOLER AIR WILL MOVE IN LATE TONIGHT OR EARLY TUESDAY. THIS MAKES SENSE AND WILL FORECAST HIGHER MIN TEMPS THAN PREV EXPECTED. REST OF TUESDAY AND INTO WEDNESDAY... WITH CLOUDS STAYING INTO TUES...BIASED CORRECTED AND MOS MAX TEMPS NOTICEABLY LOWER THAN GFS AND ESPECIALLY NAM ON TUES. WILL NOT DROP THEM TO THESE LOWS BUT WILL LIKELY SPLIT THE DIFFERENCE. MILD AIR MASS IN WAKE OF FRONT MEANS TUES HIGH NOT MUCH DIFFERENT FROM MONDAY HIGHS. OTHERWISE...SURFACE HIGH PRESSURE WILL BUILD OVER THE REGION. DRIER...BUT NOT MUCH COLDER AIR WILL REMAIN TEMPORARILY OVER AREA. BUT THIS WILL BE SHORT LIVED AS FAST SRN STREAM FLOW PERSISTS...AND NEXT SHORTWAVE WILL BE MOVING ACROSS TX ON TUES AND THE NRN GULF OF MEXICO AND FLORIDA ON WED. AT SAME TIME AN UPPER LOW DEVELOPS OVER THE GREAT LAKES AND DEEPENS WHILE MOVING INTO THE OHIO RIVER VALLEY. THIS CREATES OVERRUNNING WITH GULF LOW AND BRINGS A COLD FRONT ACROSS THE FORECAST AREA. THIS COMBINATION WILL AN INCREASE IN CLOUDS AND PRECIPITATION AT THAT TIME. .LONG TERM... (WED NIGHT THROUGH MON) THE LATEST GLOBAL MODEL RUNS INDICATE THAT OUR UNUSUALLY COLD WINTER WILL CONTINUE INTO EARLY NEXT WEEK. STRONG COLD AIR ADVECTION WILL DEVELOP EARLY THURS MORNING AS THE RAIN ENDS QUICKLY WED NIGHT. TEMPERATURES WILL BE WELL BELOW AVERAGE...ESPECIALLY FRI MORNING WHEN A HARD FREEZE IS POSSIBLE ACROSS PORTIONS OF OUR FORECAST AREA. A WEAK GULF LOW IS FORECAST TO DEVELOP ALONG THE TX COAST FRI AFTERNOON...THEN MOVE QUICKLY EAST ACROSS THE NORTHERN GULF FRI NIGHT AND SAT. THE GFS...AND TO SOME EXTENT THE ECMWF AND CANADIAN MODELS...FORECAST PARTIAL THICKNESSES AND WETBULB TEMPERATURE PROFILES THAT COULD SUPPORT A RAIN-SNOW MIX FRI NIGHT AND SAT MORNING ACROSS PORTIONS OF OUR FORECAST AREA (I-10 NORTHWARD). SO MUCH DEPENDS ON THE TRACK AND INTENSITY OF THE LOW THAT WE WANT TO SEE CONSISTENCY IN FUTURE RUNS BEFORE ADDING THIS TO OUR FORECAST. FOR NOW WE ADJUSTED OUR TEMPERATURE FORECAST SO THAT NO FREEZING TEMPERATURES ARE IN THE FORECAST FOR SAT MORNING...EVEN THOUGH THE GFS MOS FORECASTS FREEZING TEMPERATURES. YET ANOTHER GULF LOW IS FORECAST TO TRAVEL QUICKLY EASTWARD ACROSS THE GULF EARLY NEXT WEEK...AND ONCE AGAIN THE GFS AND ECMWF FORECAST THE POTENTIAL FOR SNOW ACROSS PORTIONS OF THE GULF COAST STATES. IN FACT...THE ECMWF SOLUTION IS REMARKABLY SIMILAR TO THE FEB 10 SNOW STORM. UNLESS THE MODEL RUNS CHANGE SIGNIFICANTLY...THE UPCOMING MEDIUM RANGE FORECAST COULD BE VERY INTERESTING. && .MARINE...MODEST INCREASE IN WINDS AND SEAS BEGINNING OVERNIGHT FOR THE COASTAL WATERS AS A COLD FRONT APPROACHES THE FORECAST AREA. WINDS WILL BUILD TO NEAR CAUTIONARY LEVELS TODAY AS THE FRONT MOVES THROUGH THE WATERS. WINDS AND SEAS WILL TEMPORARILY SLACK OFF BEHIND THE COLD FRONT ON TUESDAY BEFORE PICKING UP AND BUILDING TO ADVISORY LEVELS ON WEDNESDAY. THESE ADVISORY CONDITIONS WILL LIKELY CONTINUE INTO FRIDAY BEFORE HIGH PRESSURE BUILDS OVER THE MARINE AREA. && .AVIATION... CLOUDS WILL LOWER TO MVFR LEVELS FROM WEST TO EAST OVERNIGHT WITH THE APPROACH OF A COLD FRONT/SQUALL LINE. BASED ON OUR LOCAL WRF RADAR SIMULATIONS...THIS LINE OF +TSRA WILL LIKELY AFFECT KDHN AND KPFN AROUND DAYBREAK THROUGH MID MORNING...KABY AND KTLH LATE MORNING THROUGH EARLY AFTERNOON...AND KVLD EARLY TO MID AFTERNOON. WIND GUSTS TO 25 KT AND LIFR CIGS/VIS ARE POSSIBLE WITH THESE STORMS. NAM LOW LAYER RH FIELDS AND GFS MOS INDICATE THAT IFR-MVFR CIGS MAY LINGER BEHIND THE COLD FRONT AT KTLH AND KVLD MONDAY NIGHT AND EARLY TUESDAY MORNING. && FIRE WX... RED FLAG CONDITIONS ARE NOT LIKELY THROUGH WED...BUT MUCH DRIER AND WINDIER CONDITIONS ARE EXPECTED THURS AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 69 49 66 42 59/ 90 20 0 10 30 PANAMA CITY 66 49 62 45 55/ 90 10 0 10 30 DOTHAN 68 44 59 42 52/ 90 10 0 10 30 ALBANY 68 44 62 42 54/ 90 20 10 10 30 VALDOSTA 68 47 65 43 57/ 90 30 0 10 40 CROSS CITY 70 50 62 44 60/ 80 30 0 10 40 APALACHICOLA 66 50 62 45 57/ 90 10 0 10 40 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && BLOCK/FOURNIER
Hazardous weather outlook, Feb 22, 3:08 AM CST, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 408 AM EST MON FEB 22 2010 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-230915- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 408 AM EST MON FEB 22 2010 /308 AM CST MON FEB 22 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS WILL PUSH FROM WEST TO EAST ACROSS THE TRI-STATE REGION TODAY AHEAD OF A COLD FRONT. ALTHOUGH AN ORGANIZED SEVERE WEATHER THREAT IS NOT EXPECTED WITH THIS SYSTEM...STRONG TO BRIEFLY SEVERE STORMS ARE POSSIBLE. THE BIGGEST THREAT IS LARGE HAIL AND DAMAGING WIND GUSTS...ESPECIALLY ACROSS THE PANHANDLE WATERS AND ADJACENT COASTLINES. LIGHT RAIN WILL LINGER INTO THIS EVENING ESPECIALLY ACROSS THE EASTERN BIG BEND AND ADJACENT GEORGIA. LIGHT DRIZZLE OR SPRINKLES MAY PERSIST OVERNIGHT ACROSS MUCH OF THE TRI-STATE REGION. IN THE WAKE OF THE FRONT...THE COMBINATION OF LOW CLOUDS AND A NOT VERY COLD AIRMASS WILL KEEP TONIGHT'S LOWS IN THE MID TO UPPER 40S. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... A BRIEF DRY PERIOD IS EXPECTED TUESDAY WITH ANOTHER CHANCE OF RAIN WEDNESDAY AS A STRONG COLD FRONT PUSHES THROUGH FROM THE NORTH AND A GULF LOW MOVES NORTHEAST. ADVISORY LEVEL WINDS AND SEAS ARE EXPECTED WEDNESDAY THROUGH THURSDAY MORNING ACROSS THE COASTAL WATERS IN THE WAKE OF THIS FRONT. COLDER AND MUCH DRIER AIR FILTERS INTO THE REGION THURSDAY AND FRIDAY WITH RED FLAG CONDITIONS LIKELY ACROSS THE ENTIRE TRI-STATE REGION BOTH DAYS. BEHIND THE SECOND FRONT...IT WILL BE COLDER THAN NORMAL...ESPECIALLY THURSDAY AND FRIDAY MORNINGS WITH WIDESPREAD SUB-FREEZING TEMPERATURES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED...BUT SPOTTERS SHOULD MONITOR THE WEATHER TODAY AND REPORT ANY SEVERE WEATHER. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. BLOCK
In the hours before
Special weather statement, Feb 22, 4:57 AM CST, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 557 AM EST MON FEB 22 2010 FLZ007>010-012-221130- BAY-COASTAL WALTON-HOLMES-INLAND WALTON-WASHINGTON- 457 AM CST MON FEB 22 2010 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BAY...HOLMES...WALTON AND WASHINGTON COUNTIES... * UNTIL 530 AM CST AT 453 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF HOWELLS TO SANTA ROSA BEACH...OR ALONG A LINE EXTENDING FROM 13 MILES WEST OF GENEVA TO SANTA ROSA BEACH...MOVING EAST AT 45 MPH. ANOTHER STRONG STORM WAS LOCATED ABOUT 10 MILES OFFSHORE WALTON COUNTY... AND WAS LIKELY PRODUCING DIME SIZE HAIL. THIS STORM MAY MOVE ASHORE NEAR THE WALTON AND BAY COUNTY COASTAL BORDER. THESE STORMS WILL BE NEAR... BONIFAY BY 530 AM CST. WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS ARE ALSO CAPABLE OF PRODUCING HEAVY DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. 9-FOURNIER
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 6:30 AM CST | Severe Thunderstorm Warning | TAE | Calhoun, Liberty | 33 min |
| Feb 22, 7:20 AM CST | Marine Dense Fog Advisory | TAE | 7 hr | |
| Feb 22, 11:49 AM CST | Special Marine Warning | TAE | 40 min | |
| Feb 22, 12:12 PM CST | Severe Thunderstorm Warning | TAE | Dixie | 33 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.